| Catalog Number |
101/860/075CZ |
| Medical Device Problem Codes |
Leak/Splash (1354); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Month and year of event have been provided; day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the cuff was inflated without any problem in the pre-use check, but a while after intubating the patient, it deflated due to air leakage, air was then injected, but the air leaked again.A new product was re-intubated, and the patient was able to use the cuff without any problems.There was patient involvement, and no patient harm reported.
Additional Manufacturer Narrative
One used decontaminated sample was received for investigation without its original packaging.Under visual inspection the sample appeared to be in good condition.Based on the analysis conducted the returned sample has a leak at the joint of the valve and the pilot balloon, solvent lubrication did not appear uniform, due to not having enough solvent during manufacturing/assembly.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.The failure mode will continue to be monitored for threshold and escalation.